On the estimation of ordered means of two exponential populations
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Annals of the Institute of Statistical Mathematics.
Volume (Year): 43 (1991)
Issue (Month): 2 (June)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102845
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Youhei Oono & Nobuo Shinozaki, 2006. "Estimation of error variance in ANOVA model and order restricted scale parameters," Annals of the Institute of Statistical Mathematics, Springer, vol. 58(4), pages 739-756, December.
- Sampson, Allan R. & Singh, Harshinder & Whitaker, Lyn R., 2003. "Order restricted estimators: some bias results," Statistics & Probability Letters, Elsevier, vol. 61(3), pages 299-308, February.
- Yuan-Tsung Chang & Nobuo Shinozaki, 2002. "A Comparison of Restricted and Unrestricted Estimators in Estimating Linear Functions of Ordered Scale Parameters of Two Gamma Distributions," Annals of the Institute of Statistical Mathematics, Springer, vol. 54(4), pages 848-860, December.
- van Eeden, Constance & V. Zidek, James, 2001. "Estimating one of two normal means when their difference is bounded," Statistics & Probability Letters, Elsevier, vol. 51(3), pages 277-284, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.